MathSciNet Relay Station
MathSciNet bibliographic data
MR672838 31B25 (30D40 31C25)
Nagel, Alexander; Rudin, Walter; Shapiro, Joel H. Tangential boundary behavior of functions in Dirichlet-type spaces. Ann. of Math. (2) 116 (1982), no. 2, 331–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement